A theorem on Banach spaces

H. Kober

Compositio Mathematica (1940)

  • Volume: 7, page 135-140
  • ISSN: 0010-437X

How to cite


Kober, H.. "A theorem on Banach spaces." Compositio Mathematica 7 (1940): 135-140. <http://eudml.org/doc/88732>.

author = {Kober, H.},
journal = {Compositio Mathematica},
keywords = {Functional analysis, function spaces},
language = {eng},
pages = {135-140},
publisher = {Johnson Reprint Corporation},
title = {A theorem on Banach spaces},
url = {http://eudml.org/doc/88732},
volume = {7},
year = {1940},

AU - Kober, H.
TI - A theorem on Banach spaces
JO - Compositio Mathematica
PY - 1940
PB - Johnson Reprint Corporation
VL - 7
SP - 135
EP - 140
LA - eng
KW - Functional analysis, function spaces
UR - http://eudml.org/doc/88732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.